# SDR SWIA972322

- Difficulty date: February 2, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,128 hours, 37,248 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN FLAPS WERE RETRACTED, CONTROL FAULT AND INBOARD FLAP LIGHT BAR (2ND DIGIT) ILLUMINATED.  WHEN RESET PRESSED, LIGHT EXTINGUISHED APPROXIMATELY 10 SECONDS, THEN RE-ILLUMINATED.  RETURNED TO FAT.  MEGGER TESTED RIGHT INBOARD FLAP ACTUATOR WIRE BUNDLE.  CHECKS GOOD.  REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR IAW MM 27-50-00.  OPS CHECK AND LEAK CHECK GOOD.  P/N:  320300-1005, S/N ON:  0109, S/N OFF:  0103.
